# SDR COMA0660672

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 495CA
- Aircraft time: 9,606 hours, 8,613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5684 - FLAPS FAILED AT 3 DEGREES.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND ICE BUILD-UP IN LEFT AND RIGHT INBOARD FLAP VANES.  REMOVED OBSTRUCTION, PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
